Downloads: 110

Files in This Item:
File Description SizeFormat 
1845-09.pdf622.64 kBAdobe PDFView/Open
Title: Differential-like structures associated with strong local Dirichlet forms (Regularity and Singularity for Geometric Partial Differential Equations and Conservation Laws)
Authors: 日野, 正訓  KAKEN_name
Author's alias: Hino, Masanori
Issue Date: Jul-2013
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1845
Start page: 145
End page: 152
URI: http://hdl.handle.net/2433/195036
Appears in Collections:Regularity and Singularity for Geometric Partial Differential Equations and Conservation Laws

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.